Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A geometric construction of the $ M$-space conjugate to an $ L$-space.


Author: Chris C. Braunschweiger
Journal: Proc. Amer. Math. Soc. 10 (1959), 77-82
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104137-2
MathSciNet review: 0104137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Theorie des operations linéaires, Warsaw, 1932.
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, 1940. MR 0227053 (37:2638)
  • [3] Chris C. Braunschweiger, A geometric construction of $ L$-spaces, Duke Math. J. vol. 23 (1956) pp. 271-280. MR 0077085 (17:987b)
  • [4] James A. Clarkson, A characterization of $ C$-spaces, Ann. of Math. vol. 48 (1947) pp. 845-850. MR 0022314 (9:192e)
  • [5] W. F. Donoghue, J. L. Kelley, et al., Linear topological spaces (Unpublished hectographed notes) University of Kansas, 1953.
  • [6] R. E. Fullerton, A characterization of $ L$-spaces, Fund. Math. vol. 38 (1951) pp. 127-136. MR 0048706 (14:57b)
  • [7] Shizuo Kakutani, Concrete representation of abstract $ (L)$-spaces and the mean ergodic theorem, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [8] -, Concrete representation of abstract $ M$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104137-2
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society